# SDR 95ZZZX3103

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A3
- Aircraft serial: S7023
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 117405403
- Condition: Malfunction
- Location: Fuel Qty
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SUPPLY NEEDLE DROPPED TO ZERO THEN CAME BACK UP.  SAME PROBLEM AS BEFORE.  WAS TESTED AND NO MALFUNCTION NOTED, BUT HERE IT IS AGAIN FAILED AFTER ONLY 12 DAYS SINCE DIAGNOSIS.
